# SDR MASA200700909

- Difficulty date: December 25, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N649BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7414
- Aircraft time: 15,900 hours, 14,145 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 941121
- Condition: Contaminated
- Location: Right
- Part time: 7,007 hours, 6,585 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 7214 ATW - LAV SMOKE CAUTION MESSAGE IN FLIGHT FOLLOWED BY HAZE IN FLIGHT DECK AND CABIN.  CAPT AND FO REPORTED THE ODOR OF GLYCOL.  MX REMOVED AND REPLACED RT ACM, OPS CHECK GOOD.
